X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (26) 26
mathematics, applied (17) 17
lie-trotter formula (16) 16
lie-trotter product formula (9) 9
lie–trotter formula (7) 7
approximation (6) 6
numerical analysis (6) 6
algebra (5) 5
convergence (5) 5
geometric mean (5) 5
lie–trotter product formula (5) 5
mathematical analysis (5) 5
semigroups (5) 5
analysis (4) 4
hadamard space (4) 4
inequalities (4) 4
physics, mathematical (4) 4
semigroup (4) 4
chernoff product formula (3) 3
formula (3) 3
lie-trotter splitting (3) 3
lie-trotter-kato formula (3) 3
mathematics - functional analysis (3) 3
operator splitting (3) 3
operators (3) 3
positive definite matrix (3) 3
splitting (3) 3
algebra and number theory (2) 2
algorithms (2) 2
analytic semigroups (2) 2
banach space (2) 2
cartan barycenter (2) 2
computation (2) 2
discrete mathematics and combinatorics (2) 2
entropy (2) 2
error analysis (2) 2
evolution (2) 2
feynman-kac formula (2) 2
generalized lie-trotter formula (2) 2
geometry and topology (2) 2
kato product formula (2) 2
least squares mean (2) 2
lie-trotter-kato product formula (2) 2
lie–trotter splitting (2) 2
log-euclidean mean (2) 2
log-majorization (2) 2
manifolds (2) 2
mathematics - numerical analysis (2) 2
matrices (2) 2
metric-spaces (2) 2
operator mean (2) 2
partial differential equations (2) 2
physics (2) 2
product formula (2) 2
quantum physics (2) 2
reciprocal lie-trotter formula (2) 2
regularity (2) 2
relativistic schrödinger operator (2) 2
schrödinger operator (2) 2
spectral geometric mean (2) 2
splitting scheme (2) 2
stability (2) 2
statistical physics (2) 2
studies (2) 2
symmetric cone (2) 2
symmetry (2) 2
system (2) 2
theoretical, mathematical and computational physics (2) 2
trotter product formula (2) 2
wasserstein distance (2) 2
15a16 (1) 1
2-dimensional whole space (1) 1
35j10 (1) 1
47a64 (1) 1
47d07 (1) 1
47f05 (1) 1
60j35 (1) 1
60j65 (1) 1
65m15 (1) 1
65m20 (1) 1
65p10 (1) 1
[ math.math-pr ] mathematics [math]/probability [math.pr] (1) 1
accuracy (1) 1
adjoints (1) 1
alternating direction implicit (1) 1
analysis & differential equations (1) 1
analytics (1) 1
ando-hiai inequality (1) 1
antisymmetric tensor power (1) 1
applied mathematics (1) 1
approximation theory (1) 1
approximation, th©♭orie de l (1) 1
approximation, théorie de l (1) 1
approximations (1) 1
approximationstheorie (1) 1
arithmetic-geometric-harmonic mean inequalities (1) 1
atomic fluorescence spectrometry (1) 1
background driving process (1) 1
baker-campbell-hausdoff expansion (1) 1
baker-campbell-hausdorff expansion (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications in Contemporary Mathematics, ISSN 0219-1997, 12/2014, Volume 16, Issue 6, pp. 1350044 - 1-1350044-15
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2007, Volume 427, Issue 2, pp. 190 - 196
In this paper we present a class of Lie–Trotter formulae for Hermitian operators including the formulae derived by Hiai–Petz and Furuta. A Lie... 
Lie–Trotter formula | Log-Euclidean mean | Sagae–Tanabe mean | Geometric mean | Positive definite operator | Spectral geometric mean | Lie-Trotter formula | Sagae-Tanabe mean | MATHEMATICS | spectral geometric mean | MATHEMATICS, APPLIED | sagae-tanabe mean | INEQUALITIES | positive definite operator | geometric mean | log-euclidean mean
Journal Article
Journal of Modern Optics, ISSN 0950-0340, 07/2015, Volume 62, Issue 13, pp. 1081 - 1090
In this paper, we investigate a thermal coherent state defined with the Lie-Trotter product formula under the formalism of the thermo field dynamics... 
thermo field dynamics | thermal coherent state | optical parametric oscillator laser | Lie-Trotter product formula | quantum optics | SYSTEM | OPTICAL PARAMETRIC OSCILLATOR | SQUEEZED STATES | ATOMIC FLUORESCENCE SPECTROMETRY | OPTICS | OPERATORS | Physics - Quantum Physics
Journal Article
Semigroup Forum, ISSN 0037-1912, 6/2012, Volume 84, Issue 3, pp. 499 - 504
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2017, Volume 453, Issue 1, pp. 195 - 211
...–Trotter formula and related unitarily invariant norm inequalities for the Cartan barycenter as the main application of log-majorization. 
Lie–Trotter formula | Wasserstein distance | Log-majorization | Unitarily invariant norm | Cartan barycenter | Positive definite matrix | MATHEMATICS | MATHEMATICS, APPLIED | Lie-Trotter formula | INEQUALITIES | MATRICES
Journal Article
by Wang, J and Li, YG and Sun, HF
Acta mathematica scientia, ISSN 0252-9602, 05/2020, Volume 40, Issue 3, pp. 659 - 669
Suppose that A and B are two positive-definite matrices, then, the limit of (A(p/2)B(p)A(p/2))(1/p) as p tends to 0 can be obtained by the well known Lie-Trotter formula... 
MATHEMATICS | Lie-Trotter formula | positive-definite matrix | Hadamard product | reciprocal Lie-Trotter formula
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 06/2016, Volume 64, Issue 6, pp. 1220 - 1235
Journal Article
Semigroup Forum, ISSN 0037-1912, 10/2017, Volume 95, Issue 2, pp. 345 - 365
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2005, Volume 396, Issue 1-3, pp. 353 - 372
Journal Article
Canadian mathematical bulletin, ISSN 0008-4395, 12/2016, Volume 59, Issue 4, pp. 673 - 681
Let $X\left( n \right)$ , for $n\,\in \,\mathbb{N}$ , be the set of all subsets of a metric space $\left( x,\,d \right)$ of cardinality at most $n$ . The set... 
Lie-Trotter-Kato formula | Gradient flow | Hadamard space | Finite subset space | Lipschitz retraction | MATHEMATICS | FINITE SUBSETS | METRIC-SPACES | MAPS | finite subset space | EMBEDDINGS | gradient flow
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 2017, Volume 533, pp. 118 - 131
.... As a consequence we have a version of Lie–Trotter formula and a related unitarily invariant norm inequality... 
Lie–Trotter formula | Wasserstein distance | Cartan barycenter | Riemannian trace metric | Probability measure | Positive definite matrix | MATHEMATICS | MATHEMATICS, APPLIED | Lie-Trotter formula | INEQUALITIES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2004, Volume 289, Issue 2, pp. 477 - 492
.... As a consequence, we obtain a Lie–Trotter product formula and apply it to Feller semigroups generated by second order elliptic differential operators with unbounded... 
Elliptic second order differential operators with unbounded coefficients | Lie–Trotter product formula | Bi-continuous semigroups | Lie-Trotter product formula | MATHEMATICS | MATHEMATICS, APPLIED | bi-continuous semigroups | elliptic second order differential operators with unbounded coefficients
Journal Article
Operators and Matrices, ISSN 1846-3886, 12/2017, Volume 11, Issue 4, pp. 1047 - 1056
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 11/2014, Volume 460, pp. 1 - 16
The semigroup of Hamiltonians acting on the cone of positive definite matrices via linear fractional transformations satisfies the Birkhoff contraction formula for the Thompson metric... 
Lie–Trotter formula | Positive linear map | Lyapunov and Stein operator | Hamiltonian | Thompson metric | Positive definite matrix | Lie-Trotter formula | MATHEMATICS | MATHEMATICS, APPLIED | FORMULA
Journal Article
Sbornik: Mathematics, ISSN 1064-5616, 10/2009, Volume 200, Issue 10, pp. 1495 - 1519
This paper is concerned with the abstract Cauchy problem x = Ax, x(0) = x(0) is an element of D(A), where A is a densely defined linear operator on a Banach... 
Lie-Trotter theorem | Semigroup | Chernoffs theorem | MATHEMATICS | semigroup | Chernoff's theorem | FORMULA
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 2012, Volume 1493, pp. 994 - 997
Conference Proceeding
OPERATORS AND MATRICES, ISSN 1846-3886, 12/2017, Volume 11, Issue 4, pp. 1047 - 1056
The main purpose of this paper is to present satisfactory versions of the Chernoff product formula and of the Lie-Trotter product formula for C-0 - semigroups on the dual of a Banach space... 
MATHEMATICS | C-0-semigroup | approximation | L-INFINITY | Chernoff product formula | Lie-Trotter product formula | UNIQUENESS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.